[Long-term phenytoin (Diphedan) therapy leading to IgA nephropathy]
Related Experiment Videos
A single case of IgA nephropathy with a concomitant tubulointerstitial nephritis, developing during a long-term phenytoin therapy is reported. The prolonged phenytoin therapy did neither prevent the transitional increases of serum IgA level nor ward off deterioration of the histological alterations. This case suggests that acute tubulointerstitial nephritis may have played a role in the mesangial trapping of IgA immunocomplexes.
A single case of IgA nephropathy with a concomitant tubulointerstitial nephritis, developing during a long-term phenytoin therapy is reported. The prolonged phenytoin therapy did neither prevent the transitional increases of serum IgA level nor ward off deterioration of the histological alterations. This case suggests that acute tubulointerstitial nephritis may have played a role in the mesangial trapping of IgA immunocomplexes.